# SDR HALA2018040600138

- Difficulty date: April 5, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 59,483 hours, 11,024 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC WOULDN'T LOAD V SPEEDS AND TAKEOFF DATA ON PUSHBACK.   PERFORMED TASK 34-61-00-715-001 BOTH FMCS,  OPS TESTED NORMAL.  ACFT OK FOR SERVICE.
